RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2004, Volume 40, Issue 3, Pages 13–20 (Mi ppi139)  

This article is cited in 3 scientific papers (total in 3 papers)

Coding Theory

On the Optimality of Trivial $(w,r)$ Cover-Free Codes

H. K. Kima, V. S. Lebedevb

a Pohang University of Science and Technology
b Institute for Information Transmission Problems, Russian Academy of Sciences

Abstract: A $(w,r)$-cover-free code is the incidence matrix of a family of sets where no intersection of $w$ members of the family is covered by the union of $r$ others. We obtain a new condition in view of which $(w,r)$-cover-free codes with a simple structure are optimal. We also introduce $(w,r)$-cover-free codes with a constraint set.

Full text: PDF file (717 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2004, 40:3, 195–201

Bibliographic databases:

UDC: 621.391.15
Received: 23.12.2003
Revised: 24.05.2004

Citation: H. K. Kim, V. S. Lebedev, “On the Optimality of Trivial $(w,r)$ Cover-Free Codes”, Probl. Peredachi Inf., 40:3 (2004), 13–20; Problems Inform. Transmission, 40:3 (2004), 195–201

Citation in format AMSBIB
\Bibitem{KimLeb04}
\by H.~K.~Kim, V.~S.~Lebedev
\paper On the Optimality of Trivial $(w,r)$ Cover-Free Codes
\jour Probl. Peredachi Inf.
\yr 2004
\vol 40
\issue 3
\pages 13--20
\mathnet{http://mi.mathnet.ru/ppi139}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2102724}
\zmath{https://zbmath.org/?q=an:1088.94028}
\transl
\jour Problems Inform. Transmission
\yr 2004
\vol 40
\issue 3
\pages 195--201
\crossref{https://doi.org/10.1023/B:PRIT.0000044255.42299.4f}


Linking options:
  • http://mi.mathnet.ru/eng/ppi139
  • http://mi.mathnet.ru/eng/ppi/v40/i3/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Lebedev, “Remark on the Uniqueness of $(w,r)$-Cover-Pree Codes”, Problems Inform. Transmission, 41:3 (2005), 199–203  mathnet  crossref  mathscinet  zmath
    2. Hajiabolhassan H., Moazami F., “Some New Bounds for Cover-Free Families Through Biclique Covers”, Discrete Math., 312:24 (2012), 3626–3635  crossref  mathscinet  zmath  isi  elib
    3. Motlagh M.A. Moazami F., “A Generalization of (2, W; D)-Cover Free Families”, ARS Comb., 137 (2018), 233–248  mathscinet  zmath  isi
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:223
    Full text:88
    References:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020